# SDR CVGA20170815001

- Difficulty date: August 12, 2017
- Submitted: August 15, 2017
- Operation: Air carrier
- Aircraft: N474PC
- Make and model: Cessna 525A
- Aircraft serial: 525A0087
- Aircraft time: 3,099 hours, 2,429 cycles
- System (JASC): 3297 · Landing Gear System Wiring
- Part: Connector
- Condition: Damaged
- Location: Gear Handle
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

POWER BRAKE LOW PRESSURE INDICATION UPON APPROACH. DIVERTED TO UTILIZE A LONGER RUNWAY.  EMERGENCY WAS DECLARED. LANDED UNEVENTFULLY.  MAINTENANCE FOUND PUSHED PIN AT LANDING GEAR HANDLE CONNECTOR.
